# SDR HNAA2015120900364

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 62,436 hours, 62,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 7.  R & R BULBS.  OPS CHECKED GOOD.
